# SDR REXA2021040200251

- Difficulty date: April 2, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670318221
- Condition: Corroded
- Location: Bs 310-349 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BETWEEN FS 310.00 AND FS 349.00 AT STGR 20L ARE CORRODED. - REMOVED AND REPLACED INTERCOSTALS (BACK UP SILLS) AND ATTACH ANGLES IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-21-11-001-001-A01, 51-24-21-001-001-A01 AND 51-42-06-001-001-A01. REFERENCING DRAWINGS SH670-31927, SH670-31934, SH670-32682 AND SH670-31828.
